Pacific Journal of Mathematics

Liaison of a union of skew lines in ${\bf P}^4$.

Juan C. Migliore

Article information

Pacific J. Math., Volume 130, Number 1 (1987), 153-170.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H45: Special curves and curves of low genus
Secondary: 14H35


Migliore, Juan C. Liaison of a union of skew lines in ${\bf P}^4$. Pacific J. Math. 130 (1987), no. 1, 153--170.

Export citation


  • [B] G. Bolondi, On the classification of curves linked to two skew lines, preprint.
  • [BM] G. Bolondi and J. Migliore, Classification of maximal rank curves in the liaison class Ln, in preparation.
  • [C] N. Chiarli, Completeness and Non-Speciality of Linear Series on Space Curves and Deficiency of the Corresponding Linear Series on Normalization, in The Curves Seminar at Queen's, vol. HI, Queen's Papers in Pure and Applied Mathematics (1984).
  • [DR] B. Dayton and L. Roberts, The Seminormalization of an Abstract Configuration of Lines, Northeastern 111. Univ. Technical Report No. 1984-11-1.
  • [H] C. Huneke, Numerical invariants of liaison classes, Invent. Math., 75 (1984), 301-325.
  • [HH] R. Hartshorne and A. Hirschowitz, Droites en position generate dans espace projectif, in Algebraic GeometryProceedings (La Rabida, 1981), SLN 961 (1982).
  • [KMU] A. Kustin, M. Miller and B. Ulrich, Linkage theory for algebras with pure resolu- tions, to appear in J. Algebra.
  • [LR] R. Lazarsfeld and P. Rao, Linkage of General Curves of Large Degree, in Algebraic Geometry-Open Problems (Ravello,1982), SLN997(1983).
  • [Ml] J. Migliore, Geometric invariantsfor liaison of space curves, to appear in J. Algebra, 99(1986).
  • [M2] J. Migliore, On linking double lines, Trans. Amer. Math. Soc,294 (1986), 177-185.
  • [PS] C. Peskine and L. Szpiro, Liaison des varietes algebriques, Invent. Math., 26(1974), 271-302.
  • [Rl] P. Rao, Liaison among curves in P3, Invent Math., 50 (1979),205-217.
  • [R2] P. Rao, Liaison equivalenceclasses, Math. Ann.,258 (1981), 169-173.
  • [SI] P. Schenzel, Notes on liaison and duality, J. Math, of Kyoto Univ., 22 (1982), 485-498.
  • [Su] P. Schwartau, Liaison Addition and Monomial Ideals, Ph.D. thesis, Brandeis University(1982).
  • [U] B. Ulrich, Rings of invariants and linkage of determinantal ideals, to appear in Math. Ann.